Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Sinus, ear seemed full of fluid, white coating and bumps on tongue, swollen

I have a some sinus drainage, esepecially in the morning and late afternoons. Last week my left ear seemed full of fluid . I have been using swimmers ear drops and that is better but not gone completely. I also have felt like something was stuck on the left side of my throat for a while. This week my the inside of my whole mouth feels weird - a slight white coating on the tongue in the morning, bumps on back of tongue and small swollen area under the middle of the tongue at the connector.
Asked On : Sun, 8 Apr 2012
Answers:  1 Views:  345
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
ENT Specialist 's  Response

Well , all this is happening because of your sinus infection , the infected secretions are going into your mouth and causing the infection and the infection may be causing the eustachian tube to be blocked ( a normal tube between the ear and nose )which is causing the fluid in the ear.
Please meet your ent doctor , he will prescribe the necessary antibiotics and cure you.
Answered: Mon, 24 Mar 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor